MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

AGA MEDICAL CORPORATION AMPLATZER PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-PFO-018
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, an 18mm amplatzer pfo occluder was selected for implant.While deploying the device, the right disc remained convex.The device was recaptured and deployed but the issue persisted.The device was exchanged for a 25mm pfo and the procedure was successfully completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
The reported event of device deformation could not be confirmed.The investigation confirmed the device met visual and functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key9484402
Report Number2135147-2019-00440
Device Sequence Number13505077
Product Code MLV
UDI-Device Identifier00811806011271
UDI-Public00811806011271
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number9-PFO-018
Device Catalogue Number9-PFO-018
Device Lot Number6835569
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;